Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 117, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 19, 2011, 4:32 AM EDT for Geauga County, Portage County, Summit County, Ohio. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2011, 4:32 AM EDT (08:32 UTC)
- Expired
- Jul 19, 2011, 11:57 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Moderate
Counties Geauga County, OH, Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 13.19 ft at Jul 19, 2011, 6:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 13 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
831 WGUS41 KCLE 190832 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 432 AM EDT TUE JUL 19 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-191632- /O.NEW.KCLE.FL.W.0117.110719T0832Z-110719T2040Z/ /OLPO1.2.ER.110719T0739Z.110719T0900Z.110719T1440Z.NR/ 432 AM EDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE CUYAHOGA RIVER AT OLD PORTAGE * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON * AT 4:00 AM TUESDAY THE STAGE WAS...11.0 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 12.6 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. $$
3 follow-up statements
866 WGUS81 KCLE 191048 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 648 AM EDT TUE JUL 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-191848- /O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0100Z/ /OLPO1.2.ER.110719T0739Z.110719T1200Z.110719T1900Z.NR/ 648 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 6:00 AM TUESDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. $$
431 WGUS81 KCLE 191400 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EDT TUE JUL 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-192200- /O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/ /OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1800Z.NR/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 9:00 AM TUESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-192159- /O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0018Z/ /INDO1.1.ER.110719T1246Z.110719T1330Z.110719T1818Z.NO/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 9:30 AM TUESDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC151-192159- /O.EXT.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/ /NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 9:00 AM TUESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MAJOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET, CHEYENNE STREET, AND SOUTHEAST SPARTA AVENUE. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$
590 WGUS81 KCLE 191557 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1157 AM EDT TUE JUL 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-191627- /O.CAN.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/ /OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1449Z.NR/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 11:00 AM TUESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 10:49 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY WEDNESDAY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-192357- /O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0041Z/ /INDO1.1.ER.110719T1246Z.110719T1625Z.110719T1841Z.NO/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 11:30 AM TUESDAY THE STAGE WAS 16.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD INUNDATED. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC151-192357- /O.CON.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/ /NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 11:00 AM TUESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 19, 1:54 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 19, 1:54 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 154 AM EDT TUE JUL 19 2011 .SYNOPSIS... A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF THE WEEK. && .NEAR TERM /THROUGH TODAY/... MID LVL THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO ADVECT IN FROM THE LAKE MAINLY OVER EASTERN PORTIONS. THE STORMS ARE REMAINING BELOW SVR STRENGTH AND ARE MOVING AT ENOUGH OF A SPEED TO LIMIT FLOODING CONCERNS FOR THE TIME BEING...THOUGH RAINFALL RATES ARE EXCEDING AN INCH PER HOUR. THIS CONVECTION SHOULD CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE WEAKENING AND SHIFTING EAST. MEANWHILE A COMPLEX ALONG A WEAK FRONTAL BOUNDARY IN MI WILL MOVE SE...POTENTIALLY CLIPPING W PORTIONS BY MORNING. THE AIRMASS REMAINS MOIST WITH PW NEAR 2" THOUGH INSTABILITY IS LIMITED. THE SHOWERS WILL DISSIPATE TOWARDS DAYBREAK ESPECIALLY AS THE DAY BEGINS TO HEAT UP. THE AIRMASS WILL ALSO DRY OUT AGAIN DISSIPATING LINGERING SHOWERS IN THE MORNING. && .SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/... EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE LAKESHORE COUNTIES. THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST. ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS. THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD. THIS WILL RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS EACH DAY. BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA. TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... SECOND BATCH OF TSRA MOVING OFF OF LAKE ERIE MOVING SOUTH AT APPROXIMATELY 25KT. ONCE THESE STORMS PUSH SOUTH OF THE FORECAST AREA THIS MORNING SHOULD BE DONE FOR THE DAY. DO EXPECT FOG TO DEVELOP OVERNIGHT. COULD SEE SOME LIFR CONDITIONS WILL BE POSSIBLE WHERE THE HEAVIEST RAINS OCCURRED ACROSS NW OHIO. THERE IS STILL ANOTHER CONVECTIVE COMPLEX OVER WISCONSIN SO EXPECT TO SEE SOME CONVECTIVE DEBRIS CLOUD COVER DRIFT OVER THE REGION IN THE MORNING. THERE WILL BE A WEAK WIND SHIFT ACROSS THE REGION WITH WINDS ATTEMPTING TO COME AROUND TO THE NW AND MAYBE EVEN NORTH BY THE AFTERNOON. OUTLOOK...MAINLY VFR...POSSIBLE MVFR VISIBILITIES WITH HAZE/FOG EACH MORNING. && .MARINE... HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...JAMISON SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...DJB MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 10:07 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT MON JUL 18 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200215- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1007 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-200215- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 11:50 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1150 PM EDT MON JUL 18 2011 OHZ012>014-089-190415- ASHTABULA INLAND-ASHTABULA LAKESHORE-GEAUGA-LAKE- 1150 PM EDT MON JUL 18 2011 ...SPECIAL WEATHER STATEMENT FOR LAKE...NORTHERN GEAUGA AND WESTERN ASHTABULA COUNTIES UNTIL 1215 AM EDT... AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF PAINESVILLE...MOVING SOUTHEAST AT 35 MPH. A WIND GUST UP TO 45 MPH WILL BE POSSIBLE AS THIS STORM MOVES ONSHORE. THIS STORM AFFECT THE FOLLOWING LOCATIONS... PERRY...PAINESVILLE...MADISON...GRAND RIVER...FAIRPORT HARBOR AND NORTH PERRY.
Special weather statement, Jul 19, 1:05 AM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 105 AM EDT TUE JUL 19 2011 OHZ011>013-020-021-190545- CUYAHOGA-GEAUGA-LAKE-MEDINA-SUMMIT- 105 AM EDT TUE JUL 19 2011 ...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...NORTHEASTERN MEDINA... NORTHERN SUMMIT...SOUTHWESTERN GEAUGA AND SOUTHWESTERN LAKE COUNTIES UNTIL 145 AM EDT... AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF EUCLID...OR 16 MILES NORTH OF CLEVELAND...MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... EUCLID AND 8 MILES NORTHEAST OF CLEVELAND BY 120 AM EDT. CLEVELAND HEIGHTS BY 125 AM EDT. SOLON...MACEDONIA AND 6 MILES SOUTHWEST OF SOUTH RUSSELL BY 140 AM. TWINSBURG...MACEDONIA AND 7 MILES NORTHEAST OF HUDSON BY 145 AM. TORRENTIAL RAIN AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM. 21
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:50 PM EDT | Areal Flood Advisory | CLE | Hancock | 3 hr |
| Jul 18, 11:20 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 19, 12:25 AM EDT | Special Marine Warning | CLE | 95 min | |
| Jul 19, 2:36 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 5 hr |
| Jul 19, 3:21 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Medina, Portage, Summit, Trumbull | 4 hr |
| Jul 19, 3:26 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 6 hr |
| Jul 19, 4:19 AM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Jul 19, 4:33 AM EDT | Heat Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 14 more | 39 hr |
| Jul 19, 4:39 AM EDT | Flash Flood Warning | CLE | Medina, Stark, Summit | 6 hr |
| Jul 19, 5:28 AM EDT | River Flood Warning | CLE | Stark | 16 hr |
| Jul 19, 6:46 AM EDT | River Flood Warning | CLE | Cuyahoga | 22 hr |
| Jul 19, 8:59 AM EDT | Areal Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 19, 10:57 AM EDT | Areal Flood Warning | CLE | Medina, Stark, Summit | 6 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.